# SDR DALA2023101608489

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 71,840 hours, 23,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 ON WAKE-UP FOUND L4 DOOR KNUCKLE KNOCKER WILL NOT FULLY EXTEND. CORRECTIVE ACTION: ADJUSTED DOOR TRIM ON L4 DOOR ALL CHECKS GOOD PER B757 AMM 52-11 PLACARDS REMOVED. (9627246)
